UNIGE document Scientific Article
previous document  unige:12357  next document
add to browser collection
Title

Second order Chebyshev methods based on orthogonal polynomials

Authors
Medovikov, Alexei A.
Published in Numerische Mathematik. 2001, vol. 90, no. 1, p. 1 - 18
Abstract Stabilized methods (also called Chebyshev methods) are explicit Runge-Kutta methods with extended stability domains along the negative real axis. These methods are intended for large mildly stiff problems, originating mainly from parabolic PDEs. The aim of this paper is to show that with the use of orthogonal polynomials, we can construct nearly optimal stability polynomials of second order with a three-term recurrence relation. These polynomials can be used to construct a new numerical method, which is implemented in a code called ROCK2. This new numerical method can be seen as a combination of van der Houwen-Sommeijer-type methods and Lebedev-type methods.
Stable URL https://archive-ouverte.unige.ch/unige:12357
Full text
Identifiers
Structures

194 hits

0 download

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :